Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 141409, 11 pages
http://dx.doi.org/10.1155/2015/141409
Research Article

Fixed Points Results for α-Admissible Mapping of Integral Type on Generalized Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 4 June 2014; Accepted 20 July 2014

Academic Editor: Poom Kumam

Copyright © 2015 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. Aydi, E. Karapınar, and H. Lakzian, “Fixed point results on a class of generalized metric spaces,” Mathematical Sciences, vol. 6, article 46, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar · View at MathSciNet
  4. A. Azam, M. Arshad, and I. Beg, “Banach contraction principle on cone rectangular metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 236–241, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Bilgili and E. Karapınar, “Common fixed points for (ψ,α,β)-weakly contractive mappings in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 287, 2013. View at Publisher · View at Google Scholar
  6. P. Das, “A fixed point theorem on a class of generalized metric spaces,” Korean Journal of Mathematical Sciences, vol. 9, pp. 29–33, 2002. View at Google Scholar
  7. P. Das, “A fixed point theorem in a generalized metric space,” Soochow Journal of Mathematics, vol. 33, no. 1, pp. 33–39, 2007. View at Google Scholar · View at MathSciNet
  8. P. Das and B. K. Lahiri, “Fixed point of a Ljubomir Ciric's quasi-contraction mapping in a generalized metric space,” Publicationes Mathematicae Debrecen, vol. 61, pp. 589–594, 2002. View at Google Scholar
  9. P. Das and L. K. Dey, “Fixed point of contractive mappings in generalized metric spaces,” Mathematica Slovaca, vol. 59, no. 4, pp. 499–504, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. I. M. Erhan, E. Karapınar, and T. Sekulic, “Fixed points of (ψ, ϕ) contractions on rectangular metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 138, 2012. View at Google Scholar
  11. H. Aydi, E. Karapınar, and B. Samet, “Fixed points for generalized (α,ψ)-contractions on generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, article 229, 2014. View at Publisher · View at Google Scholar
  12. M. Jleli and B. Samet, “The Kannan's fixed point theorem in a cone rectangular metric space,” Journal of Nonlinear Science and its Applications, vol. 2, no. 3, pp. 161–167, 2009. View at Google Scholar · View at MathSciNet
  13. E. Karapınar, “Discussion on (α,ψ) contractions on generalized metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 962784, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Karapınar, “Current trends in analysis and its applications,” in Proceedings of the 9th ISAAC Congress, V. Mityushev and M. Ruzhanslcy, Eds., Springer, Krakow, Poland, 2013.
  15. E. Karapınar and B. Samet, “Generalized α-ψ-contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Kikina and K. Kikina, “A fixed point theorem in generalized metric spaces,” Demonstratio Mathematica, vol. 46, no. 1, pp. 181–190, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. Lakzian and B. Samet, “Fixed points for (ψ,φ)-weakly contractive mappings in generalized metric spaces,” Applied Mathematics Letters, vol. 25, no. 5, pp. 902–906, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. Mihet, “On Kannan fixed point principle in generalized metric spaces,” Journal of Nonlinear Science and its Applications, vol. 2, no. 2, pp. 92–96, 2009. View at Google Scholar · View at MathSciNet
  19. C. M. Ming and C. H. Chen, “Periodic points for the weak contraction mappings in complete generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Samet, “Discussion on “a fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces” by A. Branciari,” Publicationes Mathematicae Debrecen, vol. 76, no. 4, Article ID 493494, pp. 493–494, 2010. View at Google Scholar
  21. W. Shatanawi, A. Al-Rawashdeh, H. Aydi, and H. K. Nashine, “On a fixed point for generalized contractions in generalized metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 246085, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods &; Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. U. Ali and T. Kamran, “On (α*,ψ)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Jleli, E. Karapınar, and B. Samet, “Best proximity points for generalized α-ψ-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Jleli, E. Karapınar, and B. Samet, “Fixed point results for α-ψλ contractions on gauge spaces and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 730825, 7 pages, 2013. View at Publisher · View at Google Scholar
  26. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of (α-ψ)-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at MathSciNet
  28. W. A. Kirk and N. Shahzad, “Generalized metrics and Caristi’s theorem,” Fixed Point Theory and Applications, vol. 2013, article 129, 2013. View at Publisher · View at Google Scholar · View at Scopus
  29. M. U. Ali, T. Kamran, and E. Karapınar, “An approach to existence of fixed po ints of generalized contractive multivalued mappings of integral type via admissible mapping,” Abstract and Applied Analysis, vol. 2014, Article ID 141489, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet